# SDR AALA20170902004

- Difficulty date: September 1, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 10,303 hours, 3,158 cycles
- System (JASC): 2140 · Heating System
- Part: Sensor
- Part number: 60061200510
- Condition: Faulted
- Location: Cargo Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CHECKED ECAM, NOTICED AFT CARGO TEMPERATURE OVERHEAT INDICATION, 212 DEGREES. TURNED AFT CARGO TEMPERATURE SELECTOR TO FULL COLD AND CARGO TEMPERATURE DECREASED TO 201. TURNED OFF CARGO HEAT SWITCH, TEMPERATURE CREEPED TO 213 AND THEN XX.  FLIGHT ATTENDANT COULD NOT FEEL HEAT FROM FLOOR IN AFT GALLEY OR TO MID CABIN, DIVERTED.   LANDING TEMPERATURE INDICATION RETURNED SHOWED 220-230 AT GATE.. MAINTENANCE PERFORMED TROUBLE SHOOTING IAW TSM 21-43-00. CARGO TEMPERATURE SENSOR FAULT TSM 21-43-00-810-817-A.   REPLACED THE RELAY 17HC. REPLACED AFT CARGO COMPARTMENT TEMPERATURE SENSOR 14C IAW AMM 21-43-15.
